# SDR IPXA12572781

- Difficulty date: March 16, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N52192
- Condition: Corroded
- Location: Bs 1450 Rbl 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BS 1540, RBL 47 CORROSION AROUND SEAT TRACK FASTENER.  REPAIRED  SEAT TRACK IAW SRM 53-00-52-2R, REPAIR 5, REV 83.
